# SDR CAL950009

- Difficulty date: January 3, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N12109
- Make and model: Boeing 757224
- Aircraft serial: 27299
- System (JASC): 7711 · Engine Pressure Ratio (EPR)
- Part: Epr Transmitter
- Part number: 7898301
- Condition: Inoperative
- Location: Nr 2 Engine
- Part time: 214 hours
- Stage of operation: CR
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

IAH - FLT 0145 - THE AIRCRAFT WAS DIVERTED TO IAH WHILE EN ROUTE FROM EWR TO MEX, AFTER EXPERIENCING ENGINE PROBLEMS.  THE POWER DIFFERENTIAL BETWEEN THE LT AND RT ENGINE WAS CAUSING THE THROTTLES TO BE DISPLACED 3-4 INCHES.  THE NR 2 ENGINE EPR TRANSMITTER WAS REMOVED AND REPLACED.  THE ENGINES WERE RUN AND ENGINE PERFORMANCE MATCHED.  (X)
